# SDR UPS00431271

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- System (JASC): 2620 · Extinguishing System
- Part: Squib
- Condition: Inoperative
- Location: Fire Bottle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 LT FIRE BOTTLE SQUIB TEST INOP.
